# SDR 2001UALA01127

- Difficulty date: June 23, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED STA 1420, BETWEEN STR 25L AND 26L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
